80.00

Content Details
Information on this page was last modified on : 2021/05/05 2:31:00 PM

FEVAMOL EXTRA 500mg Tablet 100s

Paracetamol:500mg + Caffeine:65mg | Paracetamol

Alternate brands of FEVAMOL EXTRA 500mg Tablet 100s

Brand Name Price Savings
RESIDOL EXTRA 500mg Tablet 10x10s  0.00 You can save 80
TYLENOL EXTRA 500mg Tablet 10x10s  75.00 You can save 5
VIDOL-EXTRA 500mg Tablet 100s  75.00 You can save 5
PRYMIN DEE 500mg Tablet  0.00 You can save 80
REGODOL EXTRA 500mg Tablet 100s  75.00 You can save 5
List of alternate brands

Manufactured / Marketed By : Swiss Pharma Product Form : TabletPack Size : 100sIngredients : Paracetamol:500mg + Caffeine:65mgGeneric Category : Paracetamol

How it works

FEVAMOL EXTRA 500mg Tablet 100s has a central analgesic effect that is mediated through activation of descending serotonergic pathways. Debate exists about its primary site of action, which may be inhibition of prostaglandin (PG) synthesis or through an active metabolite influencing cannabinoid receptors

Concerns

Frequently asked questions

  • Onset of action

  • Duration of Effect

  • Safe with Alchohol?

  • Is it habit forming?

  • Usage in pregnancy?

  • Usage while breast-feeding?

Dosage

  • Missed Dose

  • Overdose

References

Additional Information:

One of the following licensed pharmacy from the nearest location will deliver FEVAMOL EXTRA 500mg Tablet 100s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Want to share this information?
Facebook
Twitter
LinkedIn
Something doesn't feel right ?

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

Reviews

There are no reviews yet.

Be the first to review “FEVAMOL EXTRA 500mg Tablet 100s”
Shopping Cart